Refinements of the Generalized Trapezoid Inequality in Terms of the Cumulative Variation and Applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) Refinements of the Generalized Trapezoid Inequality in Terms of the Cumulative Variation and Applications. Cubo : A Mathematical Journal, 17 (2). 31 - 48. ISSN 0716-7776

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/31627
DOI https://doi.org/10.4067/S0719-06462015000200003
Official URL http://www.scielo.cl/scielo.php?script=sci_arttext...
Subjects Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Keywords function of bounded variation; Riemann-Stieltjes integral; lemma; selfadjoint operators
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login